Wolfgang Schmid
Wolfgang Schmid
Professor, LAGA, Université Paris 8
Bestätigte E-Mail-Adresse bei univ-paris8.fr
Titel
Zitiert von
Zitiert von
Jahr
Inverse zero-sum problems
WD Gao, A Geroldinger, WA Schmid
ACTA ARITHMETICA-WARSZAWA- 128 (3), 245, 2007
492007
The Inverse Problem Associated to the Davenport Constant for , and Applications to the Arithmetical Characterization of Class Groups
WA Schmid
the electronic journal of combinatorics 18 (1), P33, 2011
382011
On short zero-sum subsequences II
WD Gao, QH Hou, WA Schmid, R Thangadurai
Integers 7 (1), Paper A21, 22 p., electronic only-Paper A21, 22 p …, 2007
382007
A realization theorem for sets of lengths
WA Schmid
Journal of Number Theory 129 (5), 990-999, 2009
372009
The catenary degree of Krull monoids I
A Geroldinger, DJ Grynkiewicz, WA Schmid
Journal de théorie des nombres de Bordeaux 23 (1), 137-169, 2011
352011
Inverse zero-sum problems II
WA Schmid
Acta Arith. 143, 333-343, 2008
332008
On the arithmetic of Krull monoids with infinite cyclic class group
A Geroldinger, DJ Grynkiewicz, GJ Schaeffer, WA Schmid
Journal of Pure and Applied Algebra 214 (12), 2219-2250, 2010
322010
Remarks on a generalization of the Davenport constant
M Freeze, WA Schmid
Discrete mathematics 310 (23), 3373-3389, 2010
302010
Systems of sets of lengths: transfer Krull monoids versus weakly Krull monoids
A Geroldinger, WA Schmid, Q Zhong
Rings, polynomials, and modules, 191-235, 2017
272017
Zero-sum problems with congruence conditions
A Geroldinger, DJ Grynkiewicz, WA Schmid
Acta Mathematica Hungarica 131 (4), 323-345, 2011
262011
On short zero-sum subsequences over p-groups
WA Schmid, JJ Zhuang
Ars Combin. 95, 343-352, 2010
262010
Arithmetical characterization of class groups of the form ℤ/nℤ/nℤ via the system of sets of lengths
WA Schmid
Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg 79 (1 …, 2009
232009
Differences in sets of lengths of Krull monoids with finite class group
WA Schmid
Journal de théorie des nombres de Bordeaux 17 (1), 323-345, 2005
232005
On zero-sum subsequences of restricted size. IV
R Chi, S Ding, W Gao, A Geroldinger, WA Schmid
Acta Mathematica Hungarica 107 (4), 337-344, 2005
222005
On minimal distances in Krull monoids with infinite class group
ST Chapman, WA Schmid, WW Smith
Bulletin of the London Mathematical Society 40 (4), 613-618, 2008
212008
On congruence half-factorial Krull monoids with cyclic class group
A Plagne, W Schmid
J. Comb. Algebra 3, 331-400, 2017
20*2017
On the maximal cardinality of half-factorial sets in cyclic groups
A Plagne, WA Schmid
Mathematische Annalen 333 (4), 759-785, 2005
202005
Characterization of class groups of Krull monoids via their systems of sets of lengths: a status report
WA Schmid
Number theory and applications, 189-212, 2009
192009
Half-factorial sets in finite abelian groups: a survey
WA Schmid
11. MATHEMATIKERTREEN, ZAGREB-GRAZ, 2005
192005
A realization theorem for sets of lengths in numerical monoids
A Geroldinger, WA Schmid
Forum Mathematicum 30 (5), 1111-1118, 2018
172018
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20